Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is excess dosage of thyronorm harmful to toddlers?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2002
Answered : 214 Questions
My 1.5 year old son had excess dosage of thyronorm dat any harmful
Posted Tue, 28 Jan 2014 in Child Health
Answered by Dr. Sonila Borici 36 minutes later
Brief Answer: If took withing 2 hrs,give warm water to throw up. Detailed Answer: Hi my dear, You should first specify: - the dose he took and prescribed dose - when did he take it? If he took it within 2 hours, please get him have plenty of warm water to throw up. So, he will throw up the medicine too. If not, then, should monitor his vital signs. If anything unusual, should run to ER as soon as possible. Please give him warm water to help throw up! Dr.Sonila
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor